Special Issue 

 

JRSMAMS, Vol.6, No.1, 2017

 

Dedicated to Prof K.Srinivasa Rao on his 75th Birth Anniversary

 

 

 
 

 

S.NoTitle of The ArticleAuthorsPublished InPages 
1 A DIRECT PROOF OF THE AAB-BAILEY LATTICE Caihuan Zhang
Zhizheng Zhang
Volume 6 Issue 1 01-06 Read more
2 ON THE GENERALIZED GAMMA-GENERATED DISTRIBUTIONS AND APPLICATIONS Pushpa N. Rathie
Paulo H. D. Silva
Volume 6 Issue 1 07-24 Read more
3 A VARIANT OF THE TYPE-1 BETA AND DIRICHLET INTEGRALS A.M. Mathai Volume 6 Issue 1 25-40 Read more
4 CERTAIN CLASS OF EULERIAN INTEGRALS WITH THE MULTIVARIABLE I-FUNCTION DEFINED BY NAMBISAN F.Y. Ayant Volume 6 Issue 1 41-52 Read more
5 HIERARCHIES OF PALINDROMIC SEQUENCES IN THE SYMMETRIC GROUP Sn K. Srinivasa Rao
Pankaj Pundir
Volume 6 Issue 1 53-62 Read more
6 A NOTE ON FRACTIONAL DERIVATIVE AND ITS APPLICATIONS Satya Prakash Singh
Vijay Yadav
Priyanka Singh
Volume 6 Issue 1 63-70 Read more
7 ON CERTAIN TRANSFORMATION FORMULAS INVOLVING q-HYPERGEOMETRIC SERIES Bindu Prakash Mishra
Sunil Singh
Mohammad Shahjade
Volume 6 Issue 1 71-78 Read more
8 ON CONTINUED FRACTIONS AND LAMBERT SERIES G.S. Pant
V.P. Pande
Volume 6 Issue 1 79-90 Read more
9 ON CERTAIN TRANSFORMATIONS OF BASIC HYPERGEOMETRIC FUNCTIONS USING BAILEY'S TRANSFORM Jayprakash Yadav
N.N. Pandey
Manoj Mishra
Volume 6 Issue 1 91-96 Read more
10 COMMON FIXED POINT THEOREMS FOR WEAKLY COMPATIBLE MAPPINGS IN DISLOCATED METRIC SPACE Vishnu Bairagi
V. H. Badshah
Aklesh Pariya
Volume 6 Issue 1 97-106 Read more
11 A SHORT REVIEW OF ESTIMATION OF POPULATION VARIANCE THROUGH RATIO ESTIMATORS Subhash Kumar Yadav
Himanshu Pandey
Volume 6 Issue 1 107-116 Read more
12 DECIMAL EXPANSIONS: THEIR UNIQUENESS AND INTERESTING PATTERNS Vishnu K Gurtu Volume 6 Issue 1 117-120 Read more
13 TRANSFER MATRIX METHOD FOR ONE-DIMENSIONAL PHOTONIC CRYSTALS J.P. Pandey Volume 6 Issue 1 121-130 Read more
14 TWO PHASE STRUCTURE OF THE CONDENSATION BOUNDARY LAYER ON AN ACCELERATED PLATE Shubha Devi Yadav Volume 6 Issue 1 131-144 Read more
15 SOME RECENT ADVANCES IN NUMBER THEORY P.V. Arunachalam Volume 6 Issue 1 145-156 Read more
16 USE OF MATHEMATICAL MODELS IN AGRICULTURAL ECONOMICS ANALYSIS O.P. Singh
Nagendra Singh
B.P. Singh
Devendra Singh
Volume 6 Issue 1 157-162 Read more

 

 

 

JRSMAMS, Vol.5, No.1, 2016

Dedicated to Prof M.A. Pathan on his 75th Birth Anniversary

 

S.NoTitle of The ArticleAuthorsPublished InPages 
1 ON GENERALIZED n-DUALS OF SOME DOUBLE SEQUENCE SPACES Seraj Ahmed Khan
Ashfaque A. Ansari
Nafis Ahmad
Volume 5 Issue 1 155-162 Read more
2 ON INTEGRAL OPERATOR INVOLVING MITTAG-LEFFLER FUNCTION N.U. Khan
M. Ghayasuddin
Waseem A. Khan
Sarvat Zia
Volume 5 Issue 1 147-154 Read more
3 ULTRA GAMMA FUNCTION, PROPERTIES AND APPLICATIONS: A PRODIGY D. N. Vyas Volume 5 Issue 1 127-146 Read more
4 SOLUTIONS OF RIEMANN-LIOUVILLE FRACTIONAL MATRIX DIFFERENTIAL EQUATIONS J. Vasundhara Devi
S. Nagamani
K. Jayalakshmi
Volume 5 Issue 1 111-126 Read more
5 REDUCTION FORMULA ASSOCIATED WITH WHITTAKER FUNCTION N.U. Khan
T. Kashmin
Volume 5 Issue 1 103-110 Read more
6 APPROXIMATE SOLUTIONS OF THE D-DIMENSIONAL SCHRODINGER EQUATION WITH MULTIPARAMETER-TYPE POTENTIAL USING NIKIFOROV-UVAROV METHOD M. E. Udoh
A. N. Ikot
T. M. Abbey
Volume 5 Issue 1 95-102 Read more
7 INTEGRATION BY DIFFERENTIATION H. Torres-Silva
J. Lopez-Bonilla
Laurian Ioan Piscoran
Volume 5 Issue 1 91-94 Read more
8 BILATERAL GENERATING RELATION ASSOCIATED WITH MULTIPLE GAUSSIAN HYPERGEOMETRIC FUNCTIONS OF SRIVASTAVA AND EXTON M.I. Qureshi
K.A. Quraishi
Mohd. Sadiq Khan
A. Arora
Volume 5 Issue 1 83-90 Read more
9 GROUP THEORETICAL ASPECTS OF GENERALIZED HYPERGEOMETRIC FUNCTIONS K. Srinivasa Rao Volume 5 Issue 1 73-82 Read more
10 FOURIER ANALYSIS TO WAVELET ANALYSIS Deshna Loonker
P. K. Banerji
Volume 5 Issue 1 57-72 Read more
11 ON GENERALIZATIONS OF SOME COMBINATORIAL IDENTITIES Chandrashekar Adiga
A. K. Agarwal
Ranganatha D
Volume 5 Issue 1 47-56 Read more
12 FOURIER BESSEL EXPANSION FOR ALEPH-FUNCTION OF SEVERAL VARIABLES II F. Y. Ayant Volume 5 Issue 1 39-46 Read more
13 LAGRANGIANS OF CAWLEY, SUNDERMEYER, AND DI STEFANO A. L. Salas-Brito
G. Leija-Hernandez
J. Lopez-Bonilla
Volume 5 Issue 1 33-38 Read more
14 PROPERTY-LOADED VERTEX COLORINGS OF A HYPERGRAPH Germina K. Augusthy Volume 5 Issue 1 21-32 Read more
15 ON A NEW SKEW GENERALIZED LOGISTIC DISTRIBUTION Pushpa Narayan Rathie
Paulo Henrique Dourado da Silva
Gabriela Guimaraes Olinto
Volume 5 Issue 1 01-20 Read more

 

 +++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++=================================================================================================

+++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++

 

JRSMAMS, Vol.4, No.2, 2015 

Dedicated to Prof H.M. Srivastava on his 75th Birth Anniversary

 

S.NoTitle of The ArticleAuthorsPublished InPages 
1 Analytical solution of extended fractional space-time cable equation associated with Hilfer and Riemann-Liouville fractional derivatives R. K. Saxena Volume 4 Issue 2 1-22 Read more
2 Some Problems Connected with Ramanujan's Hypergeometric Series A.M. Mathai Volume 4 Issue 2 23-38 Read more
3 Controlled K-frames in Hilbert Spaces M. Nouri
A. Rahimi
Sh. Najafzadeh
Volume 4 Issue 2 39-50 Read more
4 On Generating Functions of Hypergeometric Polynomials by Group-theoretic Method K. P. Samanta
B. Samanta
Volume 4 Issue 2 51-60 Read more
5 Some Generating Relations Involving Exton's Multiple Hypergeometric Functions (X2, X7, K9, K12, K13) M.I. Qureshi
Sulakshana Bajaj
Yasmeen
Volume 4 Issue 2 61-70 Read more
6 Higher order derivative on meromorphic functions in terms of subordination Sh. Najafzadeh Volume 4 Issue 2 71-76 Read more
7 A Well Behaved Exact Solution for Spherically Symmetric Perfect Fluid Ball B.C. Tewari
Kali Charan
Prakash Chandra
Volume 4 Issue 2 77-86 Read more
8 Effect of Corruption A Mathematical Study Using Difference Equations Sindhu Jain Volume 4 Issue 2 87-96 Read more
9 A note on Stieltjes Transform Bishnudeo sah
Vijay Kumar
Volume 4 Issue 2 97-102 Read more
10 Spherical Gravitational Collapse of a Radiating Star B.C. Tewari
Kali Charan
Jyoti Rani
Volume 4 Issue 2 103-112 Read more
11 Daibagya Balbhadra Joshi (1494 A.D.) An Academic Relation between Nepal and India With mathematics manuscript in Nepal E. R. Acharya Volume 4 Issue 2 113-120 Read more